[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Problem with site

My site got itchy because i was allergic to the tape that held the softset in
place(the donut piece not the antibiotic tape). I put Tegaderm down first and
have a had no itching since.                Sally
Bagwill Family wrote:

> Okay, I have been pumping for approximately 5 months and this is the first
> time this has happened but I am wondering if anyone may have any suggestions
> as to why or what I can do.  My site is very itchy all around where the
> softset goes in.  It is still absorbing fine and I am not due to change it
> until tomorrow late afternoon.  Any ideas why this might be happening?  I
> would appreciate any help you may be able to give me with this problem.
> Thank you.
> Leslie
> ----------------------------------------------------------
> Insulin-Pumpers website http://www.bizsystems.com/Diabetes/

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/